MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5812/hepatmon.25469

Медицинская библиотека · Hepatitis monthly · 2015

Dichlorvos induced autoimmune hepatitis: a case report and review of literature.

Zhao Su Xian, Zhang Qing Shan, Kong Li, Zhang Yu Guo, Wang Rong Qi, Nan Yue Min, Kong Ling Bo

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

INTRODUCTION

Drug-induced liver injury is a frequent cause of hepatic dysfunction. Several drugs have been identified to cause autoimmune hepatitis (AIH). Environmental chemicals are capable of triggering a certain degree of liver injury. However, toxin induced AIH is rare.

CASE PRESENTATION: We reported a woman with chronic (long-term) exposures to dichlorvos, which resulted in liver injury and cirrhosis. She was diagnosed after a second liver biopsy, which was correlated with laboratory findings. At the same time, she experienced hepatic cortical blindness during her first admission.

CONCLUSIONS

Chronic (long-term) exposures to dichlorvos can lead to AIH. A detailed inquiry of medical history and liver biopsy are necessary for the diagnosis of toxin-induced AIH. Corticosteroid therapy is associated with favorable evolution.

Для цитирования: Zhao Su Xian, Zhang Qing Shan, Kong Li, Zhang Yu Guo, Wang Rong Qi, Nan Yue Min, Kong Ling Bo. Dichlorvos induced autoimmune hepatitis: a case report and review of literature.. Hepatitis monthly. 2015. DOI: 10.5812/hepatmon.25469.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.